On Periodic Solutions of Degenerate Singularly Perturbed Linear Systems with Multiple Elementary Divisor

Authors

  • A. M. Akymenko
  • V. P. Yakovets

Abstract

We establish sufficient conditions for the existence and uniqueness of a periodic solution of a system of linear differential equations with a small parameter and a degenerate matrix of coefficients of derivatives in the case of a multiple spectrum of a boundary matrix pencil. We construct asymptotics of this solution.

Published

25.10.2002

Issue

Section

Research articles

How to Cite

Akymenko, A. M., and V. P. Yakovets. “On Periodic Solutions of Degenerate Singularly Perturbed Linear Systems With Multiple Elementary Divisor”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 10, Oct. 2002, pp. 1403-15, https://umj.imath.kiev.ua/index.php/umj/article/view/4178.